Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Treatment to cure thinning of hair - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you
Doctor :   are you there
Doctor :   are you there
User :   I have some hair problems
Doctor :   since when you have this problem
User :   I had very thick hair before some years
User :   but now my hair has become thin
Doctor :   do you have dandruff?
User :   no
Doctor :   there are various causes for hair loss like stress, pollution, scalp infections, chemicals, coloring agents, vitamin deficiency
User :   I have dates, sprouts, dry grapes daily
User :   i don have dandruff
Doctor :   ok
User :   i don know what the problem is
Doctor :   you need to take a multivitamin tablet daily one
User :   i have consulted doctors amd they give me some medicine
Doctor :   what medications are you tkaing
User :   what is the name of thst
User :   I couldn remember the name
User :   but some iron tablet
Doctor :   is it helping you
User :   no
Doctor :   I advice you to take Tab Neurobion forte one tablet daily
Doctor :   are you there
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor